Journal Article

UNIQUENESS OF THE EXTENSION OF 2-HOMOGENEOUS POLYNOMIALS

P. Galindo and M. L. Lourenço

in The Quarterly Journal of Mathematics

Volume 61, issue 4, pages 407-412
Published in print December 2010 | ISSN: 0033-5606
Published online April 2009 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/hap010
UNIQUENESS OF THE EXTENSION OF 2-HOMOGENEOUS POLYNOMIALS

Show Summary Details

Preview

Homogeneous polynomials of degree 2 on the complex Banach space c0(ℓn2) are shown to have unique norm-preserving extension to the bidual space. This is done by using M-projections and extends the analogous result for c0 proved by P.-K. Lin.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.